# SDR AALA202403086468

- Difficulty date: March 2, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 65,501 hours, 38,386 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Part time: 57,763 hours, 21,301 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT WING TRAILING EDGE OUTBOARD FLAP TRAILING EDGE LOWER SURFACE EXTERNAL BONDED REPAIR HAS BECOME DISBONDED AND STARTING TO FAIL 66 INCHES FROM THE INBOARD EDGE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
